# SDR CHQOOO23

- Difficulty date: September 2, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Emb EMB-145
- Aircraft serial: 145345
- Aircraft time: 2,040 hours, 1,470 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR NOT RETRACTING LEVER DISAGREE MESSAGE.
